Yes, every symptom you mention is covered under dysautonomia, namely erratic blood pressure, nausea, thermoregulation issues (chills, sweats), anxiety. These symptoms are very scary and themselves induce panic and anxiety. Please consult your doctor to rule out any heart or brain conditions, and regular blood tests, urine, etc. If nothing is obvious, the doctor may order additional tests to rule out the less obvious such as tumor, etc. Or the doctor may recommend watchful waiting. Please rule out any life threatening issues.
Then you can learn what triggers these symptoms and how to manage them.
Hang in there!
Have you been put on any medications for orthostatic hyoptention? While dysautonomia can cause several of these symptoms, I found that one of the medicines available can cause/amplify several of these symptoms, and I was just miserable with the side effects until my dear friend suggested it might be the meds.
Hi Steph, I too have orthostatic hypotension, amongst other symptoms. I am on medication for that and the others. I was at the point where I would faint. I would get no warning. I had a tilt test done to prove the diagnosis. I've had many people say I take too much medication, that is why I'm so sick and tired. I don't listen to them anymore. I know if I don't take my medications things start happening and then it snowballs. I end up in bed . Everything is related. My doctors and pharmacist keep a close eye on everything. My general family doctor keeps track of all meds, to make sure everything prescribed will not do harm . I hope this answers your question. Try to keep well as best you can. Let the doctors be the judge:)